# SDR ASAA0340342

- Difficulty date: November 14, 2003
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 311A15191112
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING SI CHECK FOUND SUPPORT CHORD GOUGED ON NR 2 PYLON AT NAC 166.5 TO 196.  REPAIRED IAW EA.  (M)
